MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAH
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they got hospitalized 4 different times with high blood glucose and diabetic ketoacidosis since early (b)(6) 2019.The customer also reported low blood glucose in (b)(6) 2019.The customer stated they do not feel their highs or lows.The customer did not mention how they were treated.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer reported the pump buttons were harder to press and they were getting unexplained no delivery alarms.Troubleshooting was not completed as the customer declined.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8766264
Report Number2032227-2019-26134
Device Sequence Number2638390
Product Code OYC
UDI-Device Identifier00643169221529
UDI-Public(01)00643169221529
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAH
Device Catalogue NumberMMT-523RNAH
Device Lot NumberA000291727
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient Weight135